# SDR SWAA2021082510260

- Difficulty date: August 13, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANS ANGLE CORR STA 767-793 / REMOVED AND REPLACED RH TRANS ANGLE STA 767-793 PER SRM 51-40-02
